# SDR AALA2018082049016

- Difficulty date: August 13, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 59,184 hours, 22,294 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Missing
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIM MISSING ON THE  L1 DOOR,  AGAINST OUTER WALL OF AIRCRAFT.   REPLACED TRIM PIECE AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
